MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE
Catalog Number 305064
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syr 10ml ll w/ndl 18x1-1/2 blunt fill packaging was damaged /defective.The following information was provided by the initial reporter: material#: 305064, batch#: 5043395.Rcc received a complaint via email.Item: 305064, quantity affected: 1 case, serial/lot number: (b)(6), po: (b)(4).Are any samples available for return? yes.Reported issue: the peel pouches are not sealed upon receipt to the customer.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - package damaged / defective / other four samples of 10 ml luer-lok syringes with 18x1-1/2" blunt fill needles were received for evaluation, all in unsealed packages with complete product information visible on the top web.The samples included two from batch 5071719, one from batch 5077470, and one from batch 5043395.Each exhibited an open side seal exceeding 6 inches with grid marks, which is non-conforming per product specifications.Potential root cause for the package open seal defect is associated with the packaging process.Furthermore, a device history record review was completed for provided lot numbers 5043395, 5077470, and 5071719.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22311902
Report Number1213809-2025-00426
Device Sequence Number18357171
Product Code FMF
UDI-Device Identifier30382903050643
UDI-Public(01)30382903050643(11)250212(17)300131(10)5043395
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305064
Device Lot Number5043395
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown